# SDR ASOA20120116003

- Difficulty date: January 10, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 28,894 hours, 28,175 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8154203
- Part serial: 9901048
- Condition: Seized
- Location: Nr 2
- Part time: 18,272 hours, 17,385 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW REPORTED SMOKE IN THE CABIN. THE ACFT LANDED  WITHOUT INCIDENT WHERE THE NR 2 AIR CYCLE MACHINE WAS REPLACED, OPERATIONAL CHECKS PERFORMED AND THE DISCREPANCY CLEARED.
